# SDR SWAA2023121525200

- Difficulty date: November 27, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME RUBBER BOOT HAS MULTIPLE CRACKS<[01] REMOVED AND REPLACED RADOME PER MM 53-52-00. SEE CARD [TTG8Q00PX78K FOR TOOLING AND SIGH OFFS.
